Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stable thickenings in the topological category


Author: R. L. Chazin
Journal: Proc. Amer. Math. Soc. 29 (1971), 175-178
MSC: Primary 57A55
DOI: https://doi.org/10.1090/S0002-9939-1971-0296950-1
MathSciNet review: 0296950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A thickening, in the topological category, of a complex K is an equivalence class of simple homotopy equivalences $ \phi :K \to M$, where M is a topological manifold with boundary. Here it is shown that for stable thickenings ( $ \dim M \gg \dim K$), the set $ \Im (K)$ of stable thickenings is in 1-1 correspondence with homotopy classes of maps of K into BTop.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A55

Retrieve articles in all journals with MSC: 57A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0296950-1
Keywords: Thickening, stable thickening, topological manifold, classification of stable thickenings
Article copyright: © Copyright 1971 American Mathematical Society